A Winning Choice of

Healthy Lifestyle

This is a supplement product advertisement
KKLIU 2476/2019

ACTIMOL

500MG & 650MG

Effective and
affordable

30 | 100 | 1000 tablets

Available in

500mg

MAL19961333XZ

650mg

MAL16125044XZ

Active Ingredients

Paracetamol 500mg | Paracetamol 650mg

Mode of Action

Paracetamol is a centrally acting analgesic and antipyretic with minimal anti-inflammatory properties (1).

Direction of Use

12 years and above
Actimol 500mg: 1-2 tablets, every 4-6 hours as required. Maximum 8 tablets per day.
Actimol 650mg: 1-1 1/2 tablets, every 6-8 hours as required. Maximum 6 tablets per day.

Suitable for

Individuals 12 years old and above seeking relief from fever, mild and moderate pain including headache, migraine, backache, musculoskeletal pain, myalgia and neuralgia, dysmenorrhea, pain of osteoarthritis, toothache, pain after dental procedures/tooth extraction, pain after vaccination and the discomfort from colds, influenza and sore throats.

Life is a constant struggle.

Yet, losing the battle is not an option. Thus, don't let pain beats you down.

1.

ANALGESIC

Actimol is a paracetamol-based analgesic for temporary relief of aches, pains and discomfort.

2.

GENTLE ON STOMACH

Actimol comes in both 500mg and 650mg, which are also gentle on the stomach.

Get relief from headache.

For joint and muscle pain.

Migraine support.

Relieves period pain.

Temporarily reduce back pain.

Soothe toothache.

1. Chhaya V Sharma, Vivek Mehta, Paracetamol: mechanisms and updates, Continuing Education in Anaesthesia Critical Care & Pain, Volume 14, Issue 4, August 2014, Pages 153–158, https://doi.org/10.1093/bjaceaccp/mkt049